# SDR AALA20030019

- Difficulty date: December 20, 2002
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N456AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49561
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON VERTICAL AND HORIZONTAL LEGS, AREA HAD PREVIOUS DOUBLER INSTALLED.  REMOVED AND REPLACED WITH NEW BEAM AND REINSTALLED ATTACHING PARTS IAW AARD 53-10-00-3 AND SRM 51-30-5 SHT 2 AND 51-30-2 FIG PAR 3.  (M)
